read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

How long after taking a medicine would an allergic reaction occur?

Hi All,

Does anyone know how long after taking a new medicine that an allergic reaction (breathing difficulty, rashes, itching etc.) would occur? I’ve just started taking a few new prescriptions and am a bit paranoid!

Thanks a lot.

Related Items

2 Responses to “How long after taking a medicine would an allergic reaction occur?”

  1. Theresa W said:

    it would happen immediately or very shortly after ingesting the medication. serious reactions are rare but do happen…rashes and itching can be managed with an antihistamine but breathing issues are life threatening and would require medical intervention. I wouldnt be paranoid about taking new meds…a lot of people chalk sore tummies etc up to an allergic reaction after taking medications when in fact it is not a true allergy…once you tell a Dr. you have an allergy to a certain med then if you do ever need that med and it was not a true allergy you wont be prescribed it and could make for a tricky situation!…try not to be too paranoid 🙂

  2. Anna J said:

    it depends on how much you take,how often,etc

    allergic reactions very so much

    if you notice any symptoms call doctor/911 asap

    whether you take meds or not, you know what is right and wrong for your body to react




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives